# SDR REXA2013072601461

- Difficulty date: July 26, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY SKIN OTBD CORNER CRACKED UNDER ADG HAND PUMP.  REPAIRED EQUIPMENT BAY SKIN OTBD CORNER CRACK UNDER ADG HAND PUMP IAW EO R53446.
